HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the index of a holomorphic vector field tangent to a singular variety

Files in This Item:
pre300.pdf747.4 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83447

Title: On the index of a holomorphic vector field tangent to a singular variety
Authors: Lehmann,D. Browse this author
Soares,M. Browse this author
Suwa,T. Browse this author
Issue Date: 1-Jul-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 300
Start Page: 1
End Page: 14
Abstract: In this article we define and compute an index for a holomorphic vector field on a (possibly singular) subvariety of a complex manifold, provided the subvariety is a local complete intersection. This index reduces to the usual Poincare-Hopf index in case the subvariety is smooth, and is equal more generally to the index defined in [GSV] and [SS].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69051
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University